Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ritalin roller-coaster and other weird things caleb462

Posted by francesco on October 19, 2003, at 12:44:33

In reply to Re: Ritalin roller-coaster and other weird things, posted by caleb462 on October 18, 2003, at 14:37:38

All you said sounds also for what regards me. I don't know if uppering the dose or get accostumed to it can change something but my impression is that it can't. Can I ask you what is your main problem and what are you doing for it ?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:francesco thread:270575
URL: http://www.dr-bob.org/babble/20031015/msgs/270837.html